# SDR USAA2013061700005

- Difficulty date: May 16, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,666 hours, 15,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D53113600202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON NLG SKIN REINFORCEMENT PLATE BETWEEN FR15 TO FR16, S40R.  REPAIRED NLG SKIN REINFORCEMENT PLATE IAW EA 504088.
